# SDR DALA1012820952

- Difficulty date: June 7, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 54,649 hours, 41,054 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND EMERGENCY LIGHTS AT ROW 23DE INOP.  MX FOUND LOOSE WIRE AND SECURED WIRE IN PROPER PLACE. OPS CHECK OF LIGHTS IS GOOD.  (DLM88101464)
